MathSciNet Relay Station
MathSciNet bibliographic data
MR547523 28D05
Bowen, Rufus Invariant measures for Markov maps of the interval. With an afterword by Roy L. Adler and additional comments by Caroline Series. Comm. Math. Phys. 69 (1979), no. 1, 1–17.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sat, 19 Aug 2017 10:08:48 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=c9eb2c45a7ea0c0bfbb715215522507c; path=/; expires=Sat, 07-Jun-2031 10:08:48 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=95 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 560 Wms6|[ur`p ]:/:XwH2v:_ҕ1#L=ckϾUr J||Hҟ.)VRzuGLTf < -<\ι;2S7\9 ~E,jڜ` [+]0 g9&\@yuht=o~&4"YknײM".h޴Kh*]8v"%͌e]rDCP'$)$\L%ӍKKhlb"qKEʦdu%[S1![1a`a$'fVE]f`H"ɳ"GǏ"FԺ= ҽ/]]BZ k5|tFbS]w__;pn9aT[G㓶]9>\ߍ[-o vW2c)TY""e48@6* :=>ʦ,7k[oc]DcqH2cH_!gF\c,5Y E2+;yioX$7am-'hixnC"7LO9&¯c:|$9ј>or-3JgZ}y$E+=SJ|4NOa.4FYe{CGo?\=CBfC b7-=̍˸m ^gc3;2dO|v4}SQ8, j%x|l"- 5xsxÜɜ$*h>|a^F"*-jK*GQg=#3r:..P51Pj oR]6,k`eXE"nLէUt"ޖƐvUa˩ɉL|9 HX[)y2kP6@vtA&Ϩrn\d"ܜ]RM[퇏DŽS1bݭ)(z~[͚C;g&](IiF&X۷L-ǹTi/yk@#2asMY~5j.bE `vy޺>vns+Ҫ3a_ٲwc3yNT~<>'CUX,Z>o`%XgbR'}{:p_ a oR 0